# SDR SWAA022998

- Difficulty date: December 21, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 17,194 hours, 10,787 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT FWD CABIN.  REMOVED AND REPLACED (2 EA) LIGHT ASSY'S AND REPAIRED WIRING PER MM.
